Items where Author is "Lukarevski, Martin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 66.

Article

Lukarevski, Martin (2018) The excentral triangle and a curious application to inequalities. The Mathematical Gazette, 102 (550). pp. 531-533. ISSN 0025-5572

Lukarevski, Martin (2018) Aufgabe 1374. Elemente der Mathematik. ISSN 0013-6018

Lukarevski, Martin (2018) Featured solution 101.I. The Mathematical Gazette, 102 (2). ISSN 0025-5572

Lukarevski, Martin (2018) Problem 101.K. The Mathematical Gazette, 102 (2). ISSN 0025-5572

Lukarevski, Martin (2018) Problem 101.L. The Mathematical Gazette, 102 (2). ISSN 0025-5572

Lukarevski, Martin (2018) Problem 4212. Crux Mathematicorum, 44 (2). ISSN 1706-8142

Lukarevski, Martin (2018) Problem 4225. Crux Mathematicorum, 44 (4). ISSN 1706-8142

Lukarevski, Martin (2018) Problem proposal 102.E. The Mathematical Gazette, 102 (2). ISSN 0025-5572

Lukarevski, Martin (2018) Problem proposal 12042. American Mathematical Monthly. ISSN 0002-9890

Lukarevski, Martin (2018) Problem proposal 4302. Crux Mathematicorum, 44 (1). ISSN 1706-8142

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2018) Problem proposal SP.110. Romanian Mathematical Magazine (8). ISSN L-2501-0099

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2018) Problem proposal SP.112. Romanian Mathematical Magazine (8). ISSN L-2501-0099

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2018) Problem proposal SP.113. Romanian Mathematical Magazine (8). ISSN L-2501-0099

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2018) Problem proposal SP.114. Romanian Mathematical Magazine (8). ISSN L-2501-0099

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2018) Problem proposal Sp.111. Romanian Mathematical Magazine (8). ISSN L-2501-0099

Lukarevski, Martin (2017) Problem proposal JP.090. Romanian Mathematical Magazine (6). ISSN L-2501-0099

Lukarevski, Martin (2017) Problem proposal SP.089. Romanian Mathematical Magazine. ISSN L-2501-0099

Lukarevski, Martin (2017) Problem proposal 11986. American Mathematical Monthly, 124 (6). ISSN 0002-9890

Lukarevski, Martin (2017) Problem proposal JP.075. Romanian Mathematical Magazine (5). ISSN L-2501-0099

Lukarevski, Martin (2017) Proposal Inequality in Triangle 296. Romanian Mathematical Magazine.

Lukarevski, Martin (2017) Inequality in triangle 293. Romanian Mathematical Magazine.

Lukarevski, Martin (2017) Szolloszy's inequality. Romanian Mathematical Magazine.

Lukarevski, Martin (2017) Problema Lunii Martie 2017. Revista Electronica Matheinfo. p. 7. ISSN 2065-6432

Lukarevski, Martin (2017) Problem of the Month - March 2017. Romanian Mathematical Magazine.

Lukarevski, Martin (2017) Nemo answers on measuring. The Mathematical Gazette, 101 (1). ISSN 0025-5572

Lukarevski, Martin (2017) Problem proposal 101.A. The Mathematical Gazette, 101 (550). ISSN 0025-5572

Lukarevski, Martin (2017) Problem proposal JP.054. Romanian Mathematical Magazine. ISSN L-2501-0099

Lukarevski, Martin (2017) Aufgabe 1347. Elemente der Mathematik, 72 (1). ISSN 0013-6018

Lukarevski, Martin (2017) An alternate proof of Gerretsen's inequalities. Elemente der Mathematik, 72 (1). pp. 2-8. ISSN 0013-6018

Lukarevski, Martin (2017) Center manifolds for evolution equations associated with the Stefan problem. Serdica Mathematical Journal, 43 (1). pp. 9-20.

Lukarevski, Martin (2017) Exradii of the triangle and Euler's inequality. The Mathematical Gazette, 101 (550). p. 123. ISSN 0025-5572

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2017) Problem proposal JP.100. Romanian Mathematical Magazine. ISSN L-2501-0099

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2017) Problem proposal JP.102. Romanian Mathematical Magazine. ISSN L-2501-0099

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2017) Problem proposal JP.103. Romanian Mathematical Magazine (7). ISSN L-2501-0099

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2017) Problem proposal JP.104. Romanian Mathematical Magazine (7). ISSN L-2501-0099

Batinetu-Giurgiu, D. M. and Lukarevski, Martin (2017) Problem proposal JP.105. Romanian Mathematical Magazine (7). ISSN L-2501-0099

Anevska, Katerina and Lukarevski, Martin and Malceski, Samoil (2017) Some new fixed point theorems in 2-Banach spaces. Matematicki bilten, 41 (2). pp. 46-53.

Lukarevski, Martin (2016) Inequality in Triangle 110. Romanian Mathematical Magazine.

Lukarevski, Martin (2016) Problem proposal 11945. American Mathematical Monthly, 123 (10). ISSN 0002-9890

Lukarevski, Martin (2016) Cioplea's Inequality. Romanian Mathematical Magazine.

Lukarevski, Martin (2016) Inequality in Triangle 97. Romanian Mathematical Magazine.

Lukarevski, Martin (2016) Problem 100.C. The Mathematical Gazette, 100 (3). p. 536. ISSN 0025-5572

Lukarevski, Martin (2016) Problem proposal 11938. American Mathematical Monthly, 123 (9). ISSN 0002-9890

Lukarevski, Martin (2016) Featured Solution 4075. Crux Mathematicorum, 42 (8). ISSN 1706-8142

Lukarevski, Martin (2016) Aufgabe 1344. Elemente der Mathematik, 71 (4). pp. 174-178. ISSN 0013-6018

Lukarevski, Martin (2016) Featured solution 4065. Crux Mathematicorum, 42 (7). ISSN 1706-8142

Lukarevski, Martin (2016) Problem 4068. Crux Mathematicorum, 42 (7). pp. 318-327. ISSN 1706-8142

Lukarevski, Martin (2016) A note on Gautschi's inequality and application to Wallis' and Stirling's formula. Publications de l'Institut Mathematique, 99 (113). pp. 121-124. ISSN 0350-1302

Lukarevski, Martin (2016) Problem 4038. Crux Mathematicorum, 42 (4). ISSN 1706-8142

Lukarevski, Martin (2016) Problem proposal 4117. Crux Mathematicorum, 42 (2). ISSN 1706-8142

Lukarevski, Martin (2016) Problem 4009. Crux Mathematicorum, 42 (1).

Lukarevski, Martin (2016) Aufgaben. Elemente der Mathematik, 71 (1). pp. 39-43. ISSN 0013-6018

Lukarevski, Martin and Malceski, Samoil (2016) Sequentially convergent mappings and common fixed points of mappings in 2-Banach spaces. Математички билтен, 40 (3). pp. 13-22. ISSN 0351-336X

Lukarevski, Martin (2015) Problem 99.B. The Mathematical Gazette, 99 (3). p. 549.

Lukarevski, Martin (2015) Problem 99.C. The Mathematical Gazette, 99 (3). pp. 550-551.

Lukarevski, Martin (2015) Problem proposal 4065. CRUX Mathematicorum, 41 (7).

Lukarevski, Martin (2015) Problem proposal 4003. Crux Mathematicorum, 41 (1).

Lukarevski, Martin (2015) Evolution equations for the Stefan problem. Serdica Math Journal, 41 (4). pp. 333-342.

Conference or Workshop Item

Lukarevski, Martin and Malceski, Samoil (2016) Sequentially convergent mappings and common fixed points of mappings in 2-Banach spaces. In: VI Congress of Mathematicians of Macedonia. (In Press)

Book

Angelevska, Jasmina and Andova, Vesna and Brsakoska, Slagjana and Velinov, Daniel and Glavce, Metodi and Dimovski, Pavel and Dimovski, Tomi and Gacoska, Aneta and Kostadinova, Sanja and Leskoski, Delco and Lukarevski, Martin and Malceski, Aleksa and Malceski, Risto and Markoski, Gjorgi and Misajleski, Zoran and Miovska, Valentina and Prangoski, Bojan and Sokoloski, Petar (2016) Natprevari po matematika za ucenicite od srednoto obrazovanie 2016. Sojuz na matematicari na Makedonija.

Lukarevski, Martin (2014) Линеарна Алгебра - скрипта. Универзитет „Гоце Делчев“ - Штип, Штип, Македонија. ISBN 978-608-244-046-0

Project

Lukarevski, Martin (2016) Quantum Structure of Spacetime, COST MP 1405. [Project]

Lukarevski, Martin (2014) Mathematical Optimization in the Decision Support Systems for Efficient and Robust Energy Networks, COST Action TD 1207. [Project]

Lukarevski, Martin (2014) Thermodynamics in the Quantum Regime, COST Action MP 1209. [Project]

Thesis

Lukarevski, Martin (2012) Das quasistationäre Stefan-Problem mit variablen Relaxationskoeffizienten. PhD thesis, Leibniz Universitat Hannover.

Lukarevski, Martin (2008) Бази во Банахови простори. Masters thesis, University "St. Cyril and Methodius" - Skopje.

This list was generated on Wed Sep 18 20:04:54 2019 CEST.